Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Will antibiotics cause headache ?

every time i get strep throat and start taking antibiotics , i get a bad headache about 4-5 days into the antibiotics. dr thought it was the cephlosprorin antibiotic causing the headache, so he took me off it and gave me meds for the headache. headache went away, but now i have strep again. dr prescribed clindamycin this time for the strep. again about 4-5 days into it now and i have a headache. could it be the strep that is causing the headaches or the \
Asked On : Wed, 16 Mar 2011
Answers:  1 Views:  887
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Pediatrician 's  Response
welcome to HealthcareMagic forum. it is unlikely that antibiotic is causing your headache. as you rightly thought that it might just be the infection that is causing the headache. continue the antibiotic, also take some allergen like cetrizine, might help your headache. also do steam inhalation, might help. wish you good health.
Answered: Wed, 16 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor